Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 103, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Aug 31, 2015, 3:02 PM CDT for Boone County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2015, 3:02 PM CDT (20:02 UTC)
- Expired
- Aug 31, 2015, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
County Boone County, AR
The radar
The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:55 PM CDT, 7 minutes earlier.
Area forecast discussion, Aug 31, 2:55 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 255 PM CDT MON AUG 31 2015 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT AN UPPER TROUGH CONTINUES OVER THE AREA THIS AFTERNOON. MODELS INDICATE THIS BECOMES A CUTOFF LOW NEAR THE GULF COAST WEDNESDAY...WITH AN UPPER HIGH OVER THE FLORIDA COAST. THE INVERTED TROUGH BUILDS OVER THE CENTRAL U.S. THURSDAY. MOISTURE IS VERY LIMITED WITH THIS LOW THROUGH THE PERIOD. AFTER BEING DRY TONIGHT AND TUESDAY...A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN FOR WEDNESDAY AS A SHORTWAVE ROTATES AROUND THE LOW...WITH ADDITIONAL MOISTURE. WILL ALSO KEEP THE SLIGHT CHANCE POPS FOR THURSDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE SHORT TERM PERIOD IN THE 90S. && .LONG TERM...FRIDAY THROUGH MONDAY UPPER LEVEL RIDGE OF HIGH PRESSURE IS SET TO STRENGTHEN ACROSS THE AREA DURING THE EXTENDED TERM...BRINGING A RETURN TO PREDOMINANTLY DRY WEATHER AND ABOVE NORMAL TEMPERATURES. RAIN CHANCES NOT LOOKING TOO LIKELY UNTIL PERHAPS MONDAY AT THE EARLIEST...WHERE I HAVE PUT IN SOME SLIGHT CHANCES FOR THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 90 70 92 / 10 10 10 10 CAMDEN AR 69 94 70 94 / 10 10 10 20 HARRISON AR 68 90 68 90 / 10 10 10 10 HOT SPRINGS AR 70 93 71 94 / 10 10 10 10 LITTLE ROCK AR 71 93 71 94 / 10 10 10 10 MONTICELLO AR 70 95 71 94 / 10 10 10 20 MOUNT IDA AR 69 92 70 91 / 10 10 10 10 MOUNTAIN HOME AR 68 90 68 90 / 10 10 10 10 NEWPORT AR 70 91 70 93 / 10 10 10 10 PINE BLUFF AR 70 94 71 94 / 10 10 10 10 RUSSELLVILLE AR 70 93 70 92 / 10 10 10 10 SEARCY AR 70 92 70 94 / 10 10 10 10 STUTTGART AR 70 93 71 94 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...51 / LONG TERM...53
Hazardous weather outlook, Aug 31, 5:00 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON AUG 31 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CDT MON AUG 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WHILE IT WILL BE MOSTLY DRY TODAY...A FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP DURING THE HEAT OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY WEATHER IS IN THE FORECAST MUCH OF THIS WEEK...WITH DROUGHT CONDITIONS SLOWLY WORSENING IN SOUTHERN SECTIONS OF THE STATE. ANY THUNDERSTORMS WILL BE ISOLATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:58 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Aug 31, 2:19 PM CDT | Severe Thunderstorm Warning | LZK | Saline | 26 min |
| Aug 31, 3:16 PM CDT | Special Weather Statement | LZK | Perry | 44 min |
| Aug 31, 3:21 PM CDT | Special Weather Statement | LZK | Van Buren | 24 min |
| Aug 31, 3:24 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 36 min |
| Aug 31, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Saline | 15 min |
| Aug 31, 3:37 PM CDT | Special Weather Statement | LZK | Independence | 23 min |
| Aug 31, 3:40 PM CDT | Special Weather Statement | LZK | Yell | 35 min |
| Aug 31, 3:49 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 26 min |
| Aug 31, 4:12 PM CDT | Special Weather Statement | LZK | Van Buren | 33 min |
| Aug 31, 4:24 PM CDT | Special Weather Statement | LZK | Izard | 36 min |
| Aug 31, 4:43 PM CDT | Special Weather Statement | LZK | Searcy | 32 min |
| Aug 31, 5:00 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 30 min |
| Aug 31, 5:16 PM CDT | Special Weather Statement | LZK | Bradley | 29 min |
| Aug 31, 6:15 PM CDT | Special Weather Statement | LZK | Scott | 30 min |
Nearby
Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.